MAUDE Adverse Event Report: MAKO SURGICAL CORP. MCK TIBIAL BASEPLATE-LM/RL-SZ 4; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM

MAKO SURGICAL CORP. MCK TIBIAL BASEPLATE-LM/RL-SZ 4; PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Model Number 180604
Medical Device Problem Codes Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 05/01/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.H3 other text : device not returned.
 
Event or Problem Description
Revision from medial uni to total knee replacement.The tibial implant was loose with minimal bonding to the cement mantle.Femur was well fixated.Patient presented with medial knee pain.Left knee.
 
Additional Manufacturer Narrative
Reported event: an event regarding loosening involving a mako baseplate was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: a review of the provided medical records by a clinical consultant indicated: the implant record, operative report and x-ray ap x-ray confirm that uni-compartmental medial pka was performed.The x-ray shows the uni-compartmental implants to be in anatomic position with pristine interfaces.The second operative report confirms a conversion of this pka to tka was performed as well.No documentation was provided to explain the root cause for the need of this revision.Should additional information become available i would be happy to further this assessment.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient was revised due to loosening of the tibial component.A review of the provided medical records by a clinical consultant indicated "the implant record, operative report and x-ray ap x-ray confirm that uni-compartmental medial pka was performed.The x-ray shows the uni-compartmental implants to be in anatomic position with pristine interfaces.The second operative report confirms a conversion of this pka to tka was performed as well.No documentation was provided to explain the root cause for the need of this revision.Should additional information become available i would be happy to further this assessment." the exact cause of the event could not be determined because insufficient information was provided.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
MCK TIBIAL BASEPLATE-LM/RL-SZ 4
Common Device Name
PROSTHESIS, KNEE PATELLOFEMOROTIBIAL, PARTIAL, SEMI-CONSTRAINED, CEMENTED, POLYM
Manufacturer (Section D)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer (Section G)
MAKO SURGICAL CORP.
3365 enterprise ave
weston FL 33331
Manufacturer Contact
alessandra chavez
3365 enterprise ave
weston, FL 33331
9546280700
MDR Report Key17000851
Report Number3005985723-2023-00079
Device Sequence Number12405901
Product Code NPJ
UDI-Device Identifier00848486000707
UDI-Public00848486000707
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K090763
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/09/2024
Device Model Number180604
Device Catalogue Number180604
Device Lot Number26091118-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/01/2023
Supplement Date Received by Manufacturer08/31/2023
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age83 YR
Patient SexMale
Patient Weight87 KG